Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 28, NWS Wichita, KS

July 20, 2010Greenwood County, Kansas

NWS Wichita, KS issued this tornado warning at Jul 20, 2010, 9:11 PM CDT for Greenwood County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 9:11 PM CDT (02:11 UTC)
Expired
Jul 20, 2010, 10:00 PM CDT
In force
49 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Greenwood County, KS

The radar

The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:33 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1632 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WFUS53 KICT 210211
TORICT
KSC073-210300-
/O.NEW.KICT.TO.W.0028.100721T0211Z-100721T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 10 MILES WEST OF MADISON...OR 19 MILES
  SOUTH OF EMPORIA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
      3817 9595
TIME...MOT...LOC 0211Z 290DEG 16KT 3814 9629

$$

DARMOFAL
2 follow-up statements
487 
WWUS53 KICT 210228
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT TUE JUL 20 2010

KSC073-210300-
/O.CON.KICT.TO.W.0028.000000T0000Z-100721T0300Z/
GREENWOOD KS-
928 PM CDT TUE JUL 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GREENWOOD
COUNTY UNTIL 1000 PM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
THUNDERSTORM WAS LOCATED 8 MILES WEST OF MADISON...OR 19 MILES NORTH 
OF EUREKA...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
      3817 9595
TIME...MOT...LOC 0228Z 290DEG 16KT 3809 9626

$$

ES
607 
WWUS53 KICT 210243
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT TUE JUL 20 2010

KSC073-210300-
/O.CON.KICT.TO.W.0028.000000T0000Z-100721T0300Z/
GREENWOOD KS-
943 PM CDT TUE JUL 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GREENWOOD
COUNTY UNTIL 1000 PM CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF MADISON...OR 18 MILES 
NORTH OF EUREKA...MOVING SOUTHEAST AT 20 MPH.

IN ADDITION...DAMAGING 60 TO 70 MPH WINDS ARE POSSIBLE FROM THIS 
THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
  MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
      3817 9595
TIME...MOT...LOC 0242Z 290DEG 16KT 3807 9619

$$

ES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 7:45 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 20, 7:45 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT TUE JUL 20 2010

.UPDATE...
AFTER COORDINATING WITH THE STORM PREDICTION CENTER...WE WILL BE
EXPANDING THE CURRENT SEVERE THUNDERSTORM WATCH TO INCLUDE
GREENWOOD...WOODSON...AND ALLEN COUNTIES. THE LINE OF STORMS NORTH
OF THIS AREA IS EXPECTED TO CONTINUE EAST AND SOUTHEAST...AND
SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE.

AS FOR THE COUNTIES BEHIND THE FRONT THAT ARE IN THE
WATCH...THE SEVERE WEATHER THREAT WILL CONTINUE AS THE LOW LEVEL
JET GETS GOING AFTER SUNSET. THEREFORE...ONLY CHANGES TO SEVERE
WATCH NUMBER 506 WILL BE TO ADD THE 3 COUNTIES IN SOUTHEAST KANSAS.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT TUE JUL 20 2010/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
A SURFACE FRONT STRETCHING ACROSS CENTRAL KANSAS HAS BEEN THE
FOCUS FOR THUNDERSTORMS THIS AFTERNOON. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE TO AFFECT THE KRSL...KSLN...AND KHUT
FOR THE FIRST FEW HOURS OF THE TAF PERIOD. THE FRONT IS NOT
EXPECTED TO MAKE MUCH PROGRESS SOUTHWARD TONIGHT. CONFIDENCE DECREASES
FOR THE OVERNIGHT PERIOD REGARDING THUNDERSTORMS...BUT AT THIS
POINT WOULD EXPECT CONVECTION TO WANE AFTER SUNSET. OTHER THAN
DURING THUNDERSTORMS...EXPECT VFR CONDITIONS AT ALL TAF SITES.

SCHRECK

PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUL 20 2010/

SYNOPSIS...
MOST OF KICT COUNTRY IS SPENDING ANOTHER AFTERNOON IN A SAUNA WITH TEMPS
IN MID-UPR 90S & DWPTS GENERALLY IN MID-UPR 70S SENDING HEAT INDICES TO
BETWEEN 105 & 110F ACROSS SC & SE KS. AS SUCH IMMEDIATE FORECAST CONCERN
WILL CONTINUE TO FOCUS ON DANGEROUS HEAT THROUGH TMOWRROW EVENING.

DISCUSSION...

TONIGHT-WED NIGHT:
PAID VERY CLOSE ATTENTION TO DWPTS AS THIS PARAMETER WILL NO DOUBT PLAY
VITAL ROLE WITH HEAT INDICES. ALTHOUGH MODEL GUIDANCE HAS SHOWN SOME
IMPROVEMENT OVER THE PAST 2 RUNS WITH RESPECT TO ACCURACY...IT HAS STILL
BEEN A BIT CONSERVATIVE (ESPECIALLY IN SE KS WHERE CURRENT DWPTS HAVE
BEEN RUNNING 4-5F HIGHER THAN MOS.) AS SUCH...AFTER COORDINATION HAVE
OPTED TO EXTEND EXCESSIVE HEAT WARNING FOR SE KS TIL 8 PM CDT WED &
EXTENDED IT W ACROSS ALL OF SC KS THAT WOULD INCLUDE CHASE & MARION
COUNTIES AS WELL. A 2ND MAJOR FOCUS IS ON TSRA POTENTIAL (ESPECIALLY IN
CNTRL KS WHERE NO DOUBT CLOSER TO A COLD FRONT THAT'LL TAKE ON A MORE
W-E ORIENTATION AS IT STALLS ALONG THE I-70 CORRIDOR AS THE PARRENT MID
LVL SHORTWAVE SCOOTS E FROM NEBRASKA...ACROSS IA...TO THE MID/UPR MS
VALLEY. AS THE LATTER FEATURE DEPARTS THE IMMEDIATE KS NEIGHBORHOOD THE
FRONT SHOULD RETREAT N (OBVIOUSLY AS A WARM FRONT) WED EVENING. WITH AN
OBVIOUSLY VERY MOIST UNSTABLE AIRMASS TO INTERACT WITH THE COLD FRONT
TSRA TO INCREASE IN BOTH COVERAGE & INTENSITY THIS EVENING & OVERNIGHT.
(ESPECIALLY OVER CNTRL KS WHERE THIS ACTIVITY MAY ACHIEVE SEVERITY WITH
QUARTER-SIZED HAIL & GUSTS ~60MPH ARE BOTH POSSIBLE. WITH SUCH HIGH
OCTANE FUEL ENTRNCHED OVER THE AREA AS EVIDENCED BY PRECIPITABLE WATERS
OF 2-2.25 INCHES VERY HEAVY RAINS ARE CERTAINLY LIKELY. THE GREATEST
THREAT FOR SEVERE +TSRA TONIGHT IS SITUATED ALONG & JUST N-NE OF KICT
PREMISES WHERE SVR #505 IS IN EFFECT TIL 11 PM CDT. AS THE FRONT LIFTS
N WED & WED NGT THE BETTER CHANCES FOR TSRA WILL LIKEWISE SHIFT FURTHER
N ACROSS NEBRASKA & IA.

REST OF THE WORK-WEEK:
HOT...HUMID & OPPRESSIVE WEATHER TO PERSIST OVER ALL AREAS AS LARGE &
STRONG HIGH PRESSURE REMAINS SPRAWLED ACROSS THE SRN 1/2 OF THE U.S. AS
SUCH WILL NEED TO CONTINUE MONITORING FOR EXCEESIVE HEAT (ESPECIALLY IF
MODEL DWPT GUIDANCE CONTINUES IT'S CONSERVATIVE TREND.)

NEXT WEEKEND:
TSRA SHOULD RETURN TO THE NEIGHBORHOOD (ESPECIALLY CNTRL KS) AS A 2ND
MID-UPR SHORTWAVE IS SCHEDULED TO MOVE IN A MANENR SIMILAR TO THIS
EVENING'S...SCOOTING E/SE ACROSS NEBRASKA...IA & NRN MO. THE FEATURE MAY
CLIP NRN KS AS WELL. THE ASSOCIATED COLD FRONT WILL LIKELY STALL IN A
W-E MANNER AS IT SAGS ACROSS CNTRL KS SAT AFTERNOON. THEREFORE...HAVE
INCREASED POPS ACROSS CNTRL KS TO 20-30% SAT & SAT NGT. IT'LL BE
INTERESTING TO SEE HOW THESE LATER PERIODS AN OUT.

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

STEADY STREAM OF DIFFICULT AVIATION FORECASTS CONTINUE. ELEVATED
STORMS CONTINUE TO BUBBLE JUST NORTH OF THE SURFACE FRONT/BOUNDARY
ACROS NORTHERN KS. SUSPECT THIS BOUNDARY WILL MAKE ONLY SLIGHT
SOUTH PROGRESS THIS AFTERNOON. BELIEVE STORMS MAY GET CLOSE TO
THE I-70 CORRIDOR BY LATE AFTERNOON/EARLY EVENING. BASED ON
FORECAST CINH...CURRENT THOUGHT IS FOR COVERAGE TO SIGNIFICANTLY WANE
BY LATER THIS EVENING. WINDS SHOULD DECREASE MOST LOCATIONS AFTER
SUNSET AND PICK UP AGAIN TOMORROW. WITH THUNDERSTORMS/OUTFLOW
BOUNDARIES IN THE VICINITY OF KRSL/KSLN...WINDS ARE A SIGNIFICANT
CHALLENGE. WHILE PREDOMINATELY LIGHT AND VARIABLE WINDS ARE ANTICIPATED
AT KRSL/KSLN THROUGHOUT THE PERIOD...WINDS COULD GET QUITE GUSTY IN THE
VICINITY OF THUNDERSTORMS. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77  97  77  98 /  20  10   0  10
HUTCHINSON      76  98  76  99 /  30  10  10  10
NEWTON          76  97  77  98 /  40  10  10  10
ELDORADO        76  96  76  97 /  30  10   0  10
WINFIELD-KWLD   77  97  77  97 /  10   0   0   0
RUSSELL         74  98  76 100 /  40  20  10  10
GREAT BEND      75  98  75 100 /  30  10  10  10
SALINA          75  97  77  99 /  40  20  10  10
MCPHERSON       76  97  77  99 /  40  10  10  10
COFFEYVILLE     76  95  76  96 /  10  10   0   0
CHANUTE         76  95  76  96 /  30  10  10  10
IOLA            75  95  76  96 /  40  10  10  10
PARSONS-KPPF    76  95  76  96 /  20  10   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT WEDNESDAY FOR KSZ052-053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 20, 4:28 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT TUE JUL 20 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-212130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
428 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
GOLFBALLS AND 60 MPH GUSTS ARE POSSIBLE OVER CENTRAL KANSAS. VERY
HEAVY RAINS ARE ALSO LIKELY AND MAY CAUSE LOCALIZED FLOODING.

DANGEROUS HEAT INDICES OF 105 TO 110 WILL PLAGUE SOUTH-CENTRAL AND
SOUTHEAST KANSAS UNTIL AROUND 8 PM. HEAT INDICES OF 100 TO 104 ARE
LIKELY OVER CENTRAL KANSAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDICES OF 105 TO 110 ARE LIKELY OVER SOUTH-CENTRAL AND
SOUTHEAST KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH
100 TO 105 DEGREE INDICES LIKELY OVER CENTRAL KANSAS. HEAT INDICES
OF 100 TO 104 ARE LIKELY OVER MOST AREAS THURSDAY AND FRIDAY
AFTERNOONS.

A FEW THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY CENTRAL KANSAS
FRIDAY NIGHT...AND OVER THE REMAINING AREAS FROM SATURDAY THROUGH
SUNDAY. THESE THUNDERSTORMS MAY BE QUITE STRONG WITH NICKEL-SIZED
HAIL AND 50 TO 55 MPH WINDS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING OVER PRIMARILY
CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Special weather statement, Jul 20, 7:27 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT TUE JUL 20 2010

KSZ047-210045-
BARTON-
727 PM CDT TUE JUL 20 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...

AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF GREAT BEND...AND MOVING EAST AT
20 MPH.

DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.

DARMOFAL
Local storm report, Jul 20, 7:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             6 NE GREAT BEND         38.42N 98.73W
07/20/2010  E1.00 INCH       BARTON             KS   TRAINED SPOTTER

            SPOTTER REPORTS NICKEL TO QUARTER SIZE HAIL.

&&

DUNTEN
Local storm report, Jul 20, 7:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 S SAFFORDVILLE        38.35N 96.40W
07/20/2010  E0.88 INCH       CHASE              KS   PUBLIC

&&

DUNTEN
Local storm report, Jul 20, 8:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             5 SSE SAFFORDVILLE      38.32N 96.36W
07/20/2010  E1.00 INCH       CHASE              KS   TRAINED SPOTTER

            DELAYED REPORT OF NICKEL TO QUARTER SIZE HAIL.

&&

DUNTEN
Local storm report, Jul 20, 8:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     1 N MATFIELD GREEN      38.17N 96.56W
07/20/2010  E60 MPH          CHASE              KS   LAW ENFORCEMENT

            DELAYED REPORT. ESTIMATED 50 TO 60 MPH.

&&

DUNTEN
Local storm report, Jul 20, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     9 NE MATFIELD GREEN     38.25N 96.45W
07/20/2010                   CHASE              KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A SEMI BLOWN OVER AT MILE MARKER
            110 ON THE KANSAS TURNPIKE.

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:15 PM CDTSevere Thunderstorm WarningICTChase45 min
Jul 20, 7:44 PM CDTSevere Thunderstorm WarningICTBarton46 min
Jul 20, 7:59 PM CDTSevere Thunderstorm WarningICTChase, Greenwood46 min
Jul 20, 8:26 PM CDTTornado WarningICTChase34 min
Jul 20, 8:58 PM CDTSevere Thunderstorm WarningICTChase, Greenwood26 min
Jul 20, 9:53 PM CDTSevere Thunderstorm WarningICTGreenwood19 min
Jul 20, 10:52 PM CDTAreal Flood WarningICTGreenwood8 hr
Jul 21, 12:43 AM CDTAreal Flood WarningICTMcPherson7 hr
Jul 21, 12:51 AM CDTAreal Flood WarningICTMarion6 hr
Jul 21, 1:00 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion60 min
Jul 21, 3:20 AM CDTHeat AdvisoryICTBarton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more24 hr
Jul 21, 5:03 AM CDTAreal Flood WarningICTLincoln5 hr

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.